# SDR 2008UALA03346

- Difficulty date: June 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 57,690 hours, 31,635 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, THE EMERGENCY EXIT LIGHTS ARE ON WITH THE DISARM SWITCH IN THE DISARM POSITION.  REPLACED S7 EMERGENCY EXIT LIGHT SWITCH ON P5 OVERHEAD PANEL,REPLACED 2 EACH BATTERY PACKS AT FWD GALLEY OVERHEAD AREA, REF WDM 33-51-11.  OP CHECKS OK REF MM 33-51-02.  AC OK FOR SERVICE.
